# SDR 2008UALA03723

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 940-960 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM AREA BETWEEN STA 940 TO 960, STR 17L HAS CORROSION.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED WEB, FAB NEW WEB REF BOA DWG 144N5150 REC AND 144N5140.  INSTALLED PER SRM 51-4-02.
